Deafness feelings effect of Ramipril

We have 544 consumer reports for Ramipril. Deafness feelings effect occurred in 1%.

Patients statistics on Deafness feelings side effect for Ramipril

Female
Male

Average weight in Lbs
216.05
213.85

Average height in Ft
5′ 7″
6′ 3″

Average age
54
72

Ramipril Circle Diagram 3 consumers of 544 reported about Deafness feelings

  1. Cheri G. McNally says:
    3.0 rating

    Ramipril for High blood pressure

    Due to my high blood pressure, my GP prescribed me Rampiril 7.5 mg in the morning and Rampiril 1.25 mg at night. My blood pressure readings returned to normal, but I suffered from severe coughing, and then I had heartache and shortness of breath with the least effort. 2 hours after taking the morning medication, I then had numbness in both arms and was sweating heavily at the slightest movement, already thought the menopause coming. But as I said, only after the medication. Oh yes, I have also gained some weight. …………… 🙁 Was now 3 weeks ago with my doctor, which has now changed me to Olmetec 20 mg and so far I’m great, I have quality of life again, I’m clear more active, without constant pain in the chest to have airlessness no longer exists and the numbness has disappeared, at the moment I am very well.

  2. Clement K. Eidson says:
    4.0 rating

    Ramipril for High blood pressure

    I am taking Ramipril 5/25 because of hypertension (98/170) for about 3 years. The blood pressure has gone down easily. I feel fine so far. Had earlier more urination in the evening, has become much better with Ramipril. But I am worried that I will suffer kidney damage after several years of taking it. At the first intake, I had numbness mainly in the face. I have this only now with very great excitement. At night, I often have fallen asleep hands, but my doctor leads back to my cervical vertebrae. When falling asleep I have coughing and scratching in my throat. I take a small peppermint candy in my mouth and fall asleep. My general condition is good.

  3. Ernest C. Duncan says:
    4.0 rating

    Ramipril for High blood pressure

    Because my blood pressure fluctuated lately, I was prescribed ramipril for metoprolol. Blood pressure stabilized at about 120/80. That was good! Not so good were the side effects. Extremely dry, irritating cough, numbness in both feet, especially in the toe area. After substituting losartan with ramipril, the side effects caused by ramipril have disappeared. Nevertheless, the blood pressure has stabilized at normal levels. Another side effect, the cause of which I do not yet know, is an above-average feeling of thirst. I drink tons of water. This leads to increased urination. In that regard, possibly interactions through the drug mix. The side effects of one drug may be mitigated with another, while new side effects may occur. A vicious circle!

    Side effects: Deafness feelings; Cough